Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 1  
2016, vol. 20, br. 1, str. 115-123
The strongly generalized triple difference Γ3 sequence spaces defined by a modulus
(naslov ne postoji na srpskom)
aSASTRA University Thanjavur, Department of Mathematics, Thanjavur, India
bSaiva Bhanu Kshathriya College Arupukottai, India

e-adresatvgshri@gmail.com, moulee59@gmail.com, nsmaths@yahoo.com
Ključne reči: entire sequence; analytic sequence; triple sequence; difference sequence
Sažetak
(ne postoji na srpskom)
In this paper we introduce the strongly generalized difference sequence spaces using non-negative four dimensional matrix of complex numbers. We also give natural relationship between strongly generalized difference V V 3Γ3λ3 [A,Δ_m, p, ƒ]- summable sequences with respect to ƒ. We examine some topological properties of V 3Γ3λ3 [A,Δ_m, p, ƒ]- spaces and investigate some inclusion relations between these spaces.
Reference
Apostol, T. (1978) Mathematical Analysis. London: Addison-Wesley
Esi, A., Savazs, E. (2015) On lacunary statistically convergent triple sequences in probabilistic normed space. Appl. Math. and Inf. Sci., 9 (5); 2529-2534
Esi, A. (2014) On some triple almost lacunary sequence spaces defined by Orlicz functions. Research and Reviews: Discrete Mathematical Structures, 1(2), 16-25
Esi, A., Catalbas, M. (2013) Almost convergence of triple sequences. Global Journal of Mathematical Analysis, 2(1): 6-10
Hardy, G.H. (1917) On the convergence of certain multiple series. Proc. Camb. Phil. Soc, 19, 86-95
Kamthan, P.K., Gupta, M. (1981) Sequence spaces and series. New York: Marcel Dekker, Lecture notes, Pure and Applied Mathematics 65
Maddox, I.J. (1986) Sequence spaces defined by a modulus. Mathematical Proceedings of the Cambridge Philosophical Society, 100(01): 161
Prakash, S.T.V.G., Chandramouleeswaran, M., Subramanian, N. (2015) The triple Γ3 of tensor products in Orlicz sequence spaces. Mathematical Sciences International Research Journal, Vol. 4, No. 2, 162-166
Prakash, S.T.V.G., Chandramouleeswaran, M., Subramanian, N. (2015) The triple almost lacunary Γ3 sequence spaces defined by a modulus function. International Journal of Applied Engineering Research, Vol. 10, No. 80, 94-99
Prakash, S.T.V.G., Chandramouleeswaran, M., Subramanian, N. (2015) The triple entire sequence defined by Musielak Orlicz functions over p-metric space. Asian Journal of Mathematics and Computer Research, International Press, 5(4), 196-203
Ruckle, W.H. (1973) $FK$ spaces in which the sequence of coordinate vectors is bounded. Canadian Journal of Mathematics, 25(0): 973-978
Sahiner, A., Gurdal, M., Duden, F.K. (2007) Triple sequences and their statistical convergence, Selcuk J. Appl. Math, Vol. 8, No. 2, 49-55
Shri, P.T.V.G., Chandramouleeswaran, M., Subramanian, N. (2015) The Random of Lacunary Statistical on Γ3 Over P-Metric Spaces Defined by Musielak Orlicz Functions. Modern Applied Science, 10(1): 171
Subramanian, N., Misra, U.K. Characterization of gai sequences via double Orlicz space. Southeast Asian Bulletin of Mathematics, revised
Subramanian, N., Tripathy, B.C., Murugesan, C. (2009) The Cesáro of double entire sequences. International Mathematical Forum, 4 no. 2, 49-59
Subramanian, N., Esi, A. (2015) The generalized triple difference of \(\chi^{3}\) sequence spaces. Global Journal of Mathematical Analysis, 3(2): 54
Subramanian, N., Tripathy, B.C., Murugesan, C. (2008) The double sequence space of Γ2. Fasciculi Math., 91-103; 40
Subramanian, N., Esi, A. The study on χ3 sequence spaces. Songklanakarin Journal of Science and Technology, under review
Subramanian, N., Esi, A. (2015) Some New Semi-Normed Triple Sequence Spaces Defined by a Sequence Of Moduli. Journal of Analysis & Number Theory, 3(2): 121-125
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1601115P
objavljen u SCIndeksu: 31.03.2017.

Povezani članci

Mathematica Moravica (2016)
Characterization of triple χ3 sequence spaces via Orlicz functions
Subramanian N., i dr.

Matematički vesnik (2013)
The x2 fuzzy numbers defined by a modulus
Subramanian N.

Kragujevac J Mathematics (2013)
The x2I convergent sequence spaces defined by a moduli
Subramanian N., i dr.

prikaži sve [11]